# SDR ASAA9510102

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: MISC0639
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE R-1 OVERHEAD EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  CHARGED BATTERY PACK AND LIGHT OPERATED NORMALLY.  (X)
